MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MDT PUERTO RICO OPERATIONS CO SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-20
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: 8781, serial# (b)(6), implanted: (b)(6) 2015, product type catheter section d information references the main component of the system.Other relevant device(s) are: product id: 8781, serial/lot #: (b)(6), ubd: 29-jan-2017, udi#: (b)(4), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a consumer regarding a patient receiving an unknown medication via an implanted pump.The indication for pump use was intractable spasticity.The patient reported that the catheter was not connected so medicine was going into their body and then another doctor fixed it.

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO
rd 31 km 24 hm 4
juncos PR 00777
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO
rd 31 km 24 hm 4
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24232232
Report Number3004209178-2026-01613
Device Sequence Number10338417
Product Code LKK
UDI-Device Identifier00643169100831
UDI-Public(01)00643169100831(17)150328
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2015
Device Model Number8637-20
Device Catalogue Number8637-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/02/2026
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale